# SDR DALA2018052403566

- Difficulty date: May 24, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 83,489 hours, 38,229 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB- DUE TO AUTO-PRESSURIZATION FAILURE ON DEPARTURE.  REPLACED AUTO PRESS CONTROL PNL PER AMM. A/C RTS.
